# SDR SWAA2020031142359

- Difficulty date: February 19, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EXIT DOOR RELEASE HANDLE ASSEMBLY IS CRACKED         REMOVED AND REPLACED R/H OVERWING EXIT DOOR RELEASE HANDLE ASSEMBLY IAW AMM 52-22-51-400-801 3.C.(2) (E-F) AND AMM 52-22-51-000-801 2.B.(1)(D-G) 59576U 07MAR20
